Home Construction of maximally non-Hamiltonian graphs
Article
Licensed
Unlicensed Requires Authentication

Construction of maximally non-Hamiltonian graphs

  • P. V. Roldugin
Published/Copyright: July 1, 2003
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 13 Issue 3

In this paper we study the maximally non-Hamiltonian graphs (MNH graphs), that is, the graphs whose property to be non-Hamiltonian ceases to exist as soon as an edge is added. We give rules how to construct MNH graphs which make it possible, starting from MNH graphs with some properties, to get MNH graphs of greater order.

Published Online: 2003-07-01
Published in Print: 2003-07-01

Copyright 2003, Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/156939203322385883/pdf
Scroll to top button